# SDR CALA2025102710562

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 39,630 hours, 14,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL FROM A/C PACKS, STARTED DURING T/O ROLL AND CONTINUED DURING CLIMB.  SMELL GONE AT CRUISE.  PERFORMED ENGINE WASH AT LAST NIGHT STATION. WITH THAT INFO WE CHANGED RECICULATION FILTER AND RAN PACKS, CHECKED OK. MM 21-25-01. FIM 21-00 TASK 806.
